Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


taking pills late
Jun 6, 2013

I just started taking my ARVS 10pm daily for the past month now, but just the other day, i missed taking my pills for 11 mins late after 10pm that is 10.11pm.

I want to find out if there is a problem or an after effect with this.

My regards, Shune

Response from Dr. Henry

Modest changes in timing of dosing is generally not a problem for most HIV regimens-you should be OK with the schedule you detail. I would recommend letting your HIV doctor know how you are doing. KH



Previous
Cholesterol
Next
Lymph Node diagnosed as Tuberculous lymphadenopathy due to HIV?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement